Sudafed Sinus Max Strength Capsules are fast-working and effective in combating congestion, aches and pains.
Directions for the use of Sudafed Sinus Max Strength Capsules:
Please read enclosed leaflet before first use. For oral use only. Age: Adults and Children over 12 years, take 2 capsules every 4 hours, maximum of 4 doses in 24 hours.
Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg See leaflet for further information
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Helps with my sinus problems
Great product for sinus pain and relief good price.
Great service. Quick delivery.
I find the service excellent and value for we.